# SDR CA130613001

- Difficulty date: June 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 32,476 hours
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) EIR PW100 2013-047  IN FLIGHT SHUTDOWN AND METAL CONTAMINATION IN THE TM OIL SYSTEM.
